You are here

Covered by lines and Conic connected varieties

TitleCovered by lines and Conic connected varieties
Publication TypeJournal Article
Year of Publication2011
AuthorsMarchesi, S, Massarenti, A, Tafazolian, S
JournalLe Matematiche 66 (2011) 137-151

We study some properties of an embedded variety covered by lines and give a\\r\\nnumerical criterion ensuring the existence of a singular conic through two of\\r\\nits general points. We show that our criterion is sharp. Conic-connected,\\r\\ncovered by lines, QEL, LQEL, prime Fano, defective, and dual defective\\r\\nvarieties are closely related. We study some relations between the above\\r\\nmentioned classes of objects using celebrated results by Ein and Zak.


Sign in